# SDR CALA2024050601331

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T500032
- Condition: Corroded
- Location: Bs 1307-1329
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0293.GENERATING ITEM:63-5310-1- 2512.(B767-53-3-7154) CORROSION ON THE O/B SUPPORT,ON THE LOWER SURFACE AT THE O/B ATTACH POINT FOR THE LINEAR ACTUATOR,BETWEEN STA.1307 AND STA.1329, AT LBL11. FABRICATED AND INSTALLED A NEW SUPPORT IAW AMES REA 47609FAB22 A ND UAL EC/RA 5345-01033. PN 146T5000-32 WAS INSTALLED IAW B767 S RM 51-40-02 PARA 4,7 & 9. SEE NON-ROUTINE 168798-0100-0293 FOR D ETAILS
